Ask an expert
Question

12 Apr 2006

LIBIDUS POTION -SIDE EFFECTS
hello doc --
are there any side effects or problems taking Libidus potion -
i am heathly 60 yr old male --
no medication - no heart problems etc ---
Answer 422 views
Expert
CyberDoc
cyberdoc

01 Jan 0001

Dear whimp
I don't know much about it - maybe the naturalist on the health 24 website will know?
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9463 votes
No
68% - 20185 votes
Vote